# SDR SWAA2014071029848

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 51,607 hours, 31,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER LIGHT BATTERY PACK FAILED CAPACITY CHECK.  R & R BATTERY PACK IAW AMM.
